Causes Seizures Before Fainting?
Hello, I want to ask why every time I want pinsan always stagger / spasm after it falls? What is the solution?
Thank you for the question.
Need to be clarified, exactly what kind of seizure are you experiencing?
Fainting (syncope) can be a variety of possible triggers, but one of the most common is faint vasovagal. Fainting like this occurs because the body responds to excessive triggers of certain triggers, for example when looking at blood, when being overly emotional, when experiencing injury, exposure to excessive heat, after a long standing, or can even occur when straining. This condition can cause fainting due to a disturbance in the nervous system that regulates heart rate and blood pressure, resulting in reduced blood supply to the brain, then fainting appears. Before fainting, patients can indeed experience the symptoms of a predecessor, such as dizziness, staggering, dark vision, cold sweat, feeling weak, nausea, drowsiness, cold hands and feet, even convulsions.
In addition, fainting that is preceded by staggered dizziness and seizures as you experience it may also arise due to other triggers, such as hypoglycemia, dehydration, hypotension, epilepsy, migraine, anemia, electrolyte balance disorders, metabolic disorders, hormonal disorders, drug effects, heart problems , nervous system disorders, and so on.
The good, if your condition often recurs, check yourself to a doctor or neurologist. Physical examination, neurological, or maybe also assisted with blood tests, x-rays, heart records, CT scans, and other supporting tests, doctors can do so can give you optimal handling. In the meantime, so that complaints don't recur, you should do:
Eat and drink enough and regularly, do not be late
Make sure you sleep well enough, avoid staying up late
Avoid doing dangerous activities alone, including driving, swimming, cooking
Exercise regularly every day
Do not consume alcohol
Stay away from cigarettes and drugs too
Don't be too sad, anxious, panicked, or overly stressed
Hope this helps ...